# SDR MALA020471

- Difficulty date: August 20, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N532XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2366
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: HE152581
- Part serial: 3704
- Stage of operation: LD
- How discovered: L
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLLOUT ON FLIGHT #3526, LOSS OF GREEN HYDRAULIC SYSTEM UPON LANDING ROLLOUT AND TAXI INTO GATE.  MAINTENANCE FOUND #3 ENGINE DRIVEN HYDRAULIC PUMP PRESSURE SWITCH PN HE15258-1, SN 3704, FAILED INTERNALLY AT CANNON PLUG ATTACHMENT POINT. NEW SWITCH INSTALLED.
